# SDR CALA2022082202142

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 28,023 hours, 10,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NA
- Condition: Bird Ingestion
- Location: Capt'S Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE CAPT WINDOW. CLEANED BIRD REMAINS AND PERFORMED BIRD STRIKE FOR DAMAGE NO DAMAGE FOUND.
